Comedown - Strange methylone after-effects...

Discussion in 'Beta-Ketones' started by Nicaine, Feb 14, 2007.

  1. Nicaine

    Nicaine Titanium Member

    Reputation Points:
    849
    Messages:
    2,320
    Joined:
    Jul 12, 2004
    from Rhode Island, U.S.A.
    I did some methylone last night, around 200mg. This was enough to keep him awake all night, and as he had to go out & do something in the morning he redosed a bit more (~50mg) around 8AM -- just enough to keep his eyes open while he took care of business, and use up the rest of what he ordered.

    Anyway, he tried to get to sleep around 6PM that evening and found himself EXTREMELY agitated and unable to doze off. Even his normal sleep medication (Lunesta) and benzos aren't helping -- it's now 1:30AM, I am exhausted from missing a night of sleep and is now into another night... he isn't high on anything, but is way too agitated and anxious to sleep. The Lunesta is hardly even putting a dent in it, despite SWIM taking a moderate dose of the stuff.

    Anyone ever encounter after-effects like this from M1? Possibly something related to serotonin depletion? SWIM wishes he had some 5-HTP around, but unfortunately he doesn't. He feels reasonably OK when he's out of bed & busy doing something, but the minute he lays down the akathisia, anxiety and racing thoughts come back and sleep is impossible.

    This really sucks... I have business to attend to on Thursday and would prefer not to screw up his sleep schedule by sleeping all day tomorrow. Or worse yet, find that the problem continues into a second night and be a total zombie on Thursday. He just did some kratom in hopes it would relax him somewhat, but if it has a stimulating effect I will be plastered all over the ceiling... :eek:
     
    Last edited by a moderator: Jan 13, 2010
  2. darawk

    darawk Gold Member

    Reputation Points:
    232
    Messages:
    377
    Joined:
    Oct 23, 2006
    I have heard of this with MDMA, so serotonin depletion seems like a likely culprit. Milk/turkey might help some, as they have a bit of tryptophan in them. Barring that...take more lunesta and do a few shots of nyquil and you should be out pretty quick i'd think.
     
  3. Nicaine

    Nicaine Titanium Member

    Reputation Points:
    849
    Messages:
    2,320
    Joined:
    Jul 12, 2004
    from Rhode Island, U.S.A.
    Unfortunately SWIM's cupboards are a bit bare right now... he might have to wait until the drugstore opens in the morning & go pick up some 5-HTP (needs a few other things anyway).

    Appreciate the suggestion greatly, it feels better just to know someone's heard of this kind of thing before. I am really not cut out for serotonergic drugs, period... whether that's SSRI's, methylone, MDMA or even tramadol. He does much better with straight-up dopamine/norepinephrine reuptake inhibitors.

    Update: I found a couple 5-HTP capsules in the medicine chest and will (VERY cautiously) give that a try... always a chance it could make things worse, depending on what's happening in his brain. He'll gradually consume the powder inside one of the 100mg tablets over 30+ minutes & see how he feels. Update 2: So far so good, it seems to be giving SWIM an awesome warm, cozy & relaxed feeling.
     
    Last edited: Feb 14, 2007
  4. Spare Chaynge

    Spare Chaynge Palladium Member

    Reputation Points:
    497
    Messages:
    707
    Joined:
    Feb 10, 2007
    from U.S.A.
    I hope you can get some sleep man. Nothing worse than being awake after a night of rollin.
     
  5. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    6,791
    Joined:
    Feb 1, 2005
    Most Monkey's have no problem staying awake all day after a night previously using Methylone.

    The suggested course of action is simply realize this is very possible the day after, and plan one's schedule accordingly. By close to the monkey's standard bedtime, the biological-clock resets and the monkey sleeps as usual.
     
  6. blinkKDX

    blinkKDX Newbie

    Reputation Points:
    82
    Messages:
    126
    Joined:
    Oct 12, 2006
    34 y/o
    very good point. its just those meth users who stay up 2-4 days at a time... I do not see how one could possible do that. that has to cause such damage to your body....

    your body would not be able to heal like it should becuase HGH is secreated at its highest level at night time and there are a Vast number of things that Must happen only during sleep that allow us to Live a Healthy life.

    plus after a day the high goes away and one only feels the "awake" feeling correct???